# SDR 2024FA0000551

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: General aviation
- Aircraft: N703QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,397 hours, 11,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 2 AREAS OF CORROSION FOUND IN ZONE 513 AT WING STATION 97.00 THROUGH 99.00 AND FRAME STATION 335 OF THE LH UPPER WING SKIN, FWD OF SPAR CAP PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.
